# SDR TWAA0006310

- Difficulty date: April 17, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK IN CABIN AT STA 160, LONGERON 3L WAS CRACKED AT TIE BOLT.  REPLACED LONGERON 3L PER SPM 6-70-01 PAGE 3, PARAGRAPH B, FROM STA 148 TO 225.
